Norman Park, GA
A 48-year-old female asked:
Could mrsa and other staph, requiring intravenous antibiotics have caused my gfr to drop from 94 to 41 in 15 days?
1 doctor answer • 1 doctor weighed in
Family Medicine 25 years experience
Possible: Both MRSA especially if in the blood as well as antibiotics used to treat that can cause your GFR to drop as you described.
Created for people with ongoing healthcare needs but benefits everyone.
4.6k viewsAnswered >2 years ago
Last updated Jun 10, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.